# SDR SIMA201904098002

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 35,546 hours, 31,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN REAR TO MIDDLE STRONG BURNING SMELL-C/A-FOLLOWED FIM TASK 21-20-00-810-801A FOUND RH ACM SEIZED RAR ACM #2 IAW AMM 21-51-03 PERFORMED GENERAL INSPECTION OF COOLING PACK SYS IAW AMM 21-51-00 OPS CHECK GOOD. NO SMELL NOTED
